Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Milnor Condition for Nonatomic Lipschitz Games and Its Applications

Dov Monderer
Mathematics of Operations Research
Vol. 15, No. 4 (Nov., 1990), pp. 714-723
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689771
Page Count: 10
  • Download ($30.00)
  • Cite this Item
A Milnor Condition for Nonatomic Lipschitz Games and Its Applications
Preview not available

Abstract

One of Milnor's reasonable axioms is generalized to nonatomic games. Several uses of this generalization are discussed. In particular, the general form of values and semivalues on subspaces of $pNA_{\infty}$ is derived.

Page Thumbnails

  • Thumbnail: Page 
714
    714
  • Thumbnail: Page 
715
    715
  • Thumbnail: Page 
716
    716
  • Thumbnail: Page 
717
    717
  • Thumbnail: Page 
718
    718
  • Thumbnail: Page 
719
    719
  • Thumbnail: Page 
720
    720
  • Thumbnail: Page 
721
    721
  • Thumbnail: Page 
722
    722
  • Thumbnail: Page 
723
    723